# SDR DXTA200702715

- Difficulty date: December 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 7,267 hours, 4,463 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Accumulator
- Part number: 199409271
- Part serial: 004998
- Condition: Leaking
- Location: E/E Bay
- Part time: 7,267 hours, 4,463 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUD STBY SYS FAIL (AMBER) ILLUMINATED 2 TIMES DURING FLIGHT.  FOUND RUDDER STBY ACCUMULATOR GAGE TO BE LEAKING INTERNALLY. REMOVED AND REPLACED GAGE WITH NEW IAW CE-750 M/M CHAP 29-10-04. SERVICED ACCUMULATOR TO 2000 PSI OAW CE-750 M/M CHAP 12-10-16. NO LEAKS DETECTED. OPS CHECK GOOD.
